×

zbMATH — the first resource for mathematics

Context-free grammars with regular conditions. (English) Zbl 0208.02002

MSC:
68Q42 Grammars and rewriting systems
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] K. Čulík: Mathematical theory of languages.
[2] S. Ginsburg, S. Greibach: Mappings which preserve context-sensitive languages. Inf. and Control. 9 (1966), 563-582. · Zbl 0145.00803
[3] S. Ginsburg: The mathematical theory of context-free languages. McGraw-Hill, 1966. · Zbl 0184.28401
[4] I. Friš: Grammars with partial ordering of rules. Inf. and Control, 12 (1968), 415-425. · Zbl 0172.30002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.